# SDR HALA2014073100110

- Difficulty date: July 31, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 6,380 hours, 963 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, CREW FELT A YAW, AND FELT THE ENGINE SURGE THREE TIMES.  ABORTED TAKE OFF.  RAN BOTH ENGINES AND PERFORMED LOW POWER SURGE MARGIN DEMONSTRATION TEST PER RI 43-528033-14 REV. ORIGINAL. NO SURGES WERE DETECTED. NO STALL MESSAGES WERE DISPLAYED. ACFT IS OK FOR SERVICE.
